Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having headache. MRI and TSH shows normal. Can taking inflammation medication contribute to this result?

Im 28 years old female. Im experiencing headache since april. I had taken some pain relever including arcoxia before. Now i had second opinion under diff. Neurologist in phils. Mri mra brain with contrast normal, tsh test normal but my sgot is 45 and sgpt is 55 and the rest of my chem 23 normal. Does having gb polyps or taking anti inflamation madication contribute to this result. I accidentally injured my toe last 23 june and taking pain reliever and anti inflamatory medication. Should i be worry with my results.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Neurologist 's  Response
I don't see any reason to worry to much
Those values are just a little over normal and sometimes can be provoked by using for a long period pain killer. ( antiinflamator's)
Anyway I would reccomend you to avoid using antiinflamator's and repeat the blood test after three weeks
It will be probably normal
Dr Eris
Answered: Thu, 1 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor